# SDR SIMA2626

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799459
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK BL 18.3L WAS FOUND TO BE BEYOND LIMITS AFTER REMOVAL OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFT 67 INCHES OF SEAT TRACK BL 18.3L IAW SAAB REPAIR STATMENT 72SDS0795 AND SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
